MAUDE Adverse Event Report: INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 16MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG BLT Ø4.8MM RC, SLA® 16MM, TIZR, LOXIM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 021.7516
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2022 in ada 14.Details of surgery: sinus augmentation.On (b)(6) 2025, loss of osseointegration was verified.Patient presented with inadequate bone quality/quantity.The device was forwarded to the manufacturer.At the event the patient experienced: inflammation.No further patient complications were reported.

Brand Name
BLT Ø4.8MM RC, SLA® 16MM, TIZR, LOXIM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
SZ  04002
MDR Report Key23427700
Report Number0001222315-2025-003061
Device Sequence Number12811496
Product Code DZE
UDI-Device Identifier07630031707574
UDI-Public07630031707574
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 10/30/2025
Report Date (Section F) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/25/2024
Device Catalogue Number021.7516
Device Lot NumberYE151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/30/2025
Device Age73 MO
Event Location Other
Date Report to Manufacturer10/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale